# SDR EISA98117

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  REDUCING THRUST PER ABNORMAL CHECK LIST EXTINGUISHED LIGHT.  GENERATED FROM PILOT REPORT.  REPOSITIONED AND TIGHTENED CLAMP ON PNEUMATIC DUCT NR 1 ENGINE.  RAN ENGINE, LEAK CHECK GOOD.  (M)
